# SDR AALA980683

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT NOSE WHEEL WELL SUPPORT BRACKET HAS CORROSION AT SKATE ANGLE, STA 328.  INSTALL NEW SUPPORT BRACKET PER SRM 51-30-2.  TST:  68,146 HOURS.  CYCLES:  45,808.  (X)
